# SDR ASAA2023070743932

- Difficulty date: July 7, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737-8
- Aircraft serial: 35690
- Aircraft time: 54,066 hours, 16,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COVER FOR EXIT LIGHT L1 DOOR BROKEN OFF. GROUNDED - YES. REINSTALLED L1 DOOR EMERGENCY EXIT LIGHT COVER AS NEEDED.
